Table of Contents
Journal of Complex Analysis
Volume 2013, Article ID 397428, 7 pages
http://dx.doi.org/10.1155/2013/397428
Research Article

Subclass of Multivalent Harmonic Functions Defined by Wright Generalized Hypergeometric Functions

Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt

Received 13 May 2013; Revised 10 September 2013; Accepted 10 September 2013

Academic Editor: J. Dziok

Copyright © 2013 M. K. Aouf et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce a new class of multivalent harmonic functions defined by Wright generalized hypergeometric function. Coefficient estimates, extreme points, distortion bounds, and convex combination for functions belonging to this class are obtained.